de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The su(2|2) dynamic S-matrix

Beisert, N. (2008). The su(2|2) dynamic S-matrix. Advances in Theoretical and Mathematical Physics, 12(5), 945-979.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-1419-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-141C-0
Genre: Journal Article

Files

show Files
hide Files
:
ATMP-12-5-A1-Beisert.pdf (Publisher version), 623KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Beisert, Niklas1, Author              
Affiliations:
1Duality & Integrable Structures, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, Golm, DE, escidoc:24016              

Content

show
hide
Free keywords: -
 Abstract: We derive and investigate the S-matrix for the su(2|3) dynamic spin chain and for planar N =4 super Yang–Mills. Due to the large amount of residual symmetry in the excitation picture, the S-matrix turns out to be fully constrained up to an overall phase. We carry on by diagonalizing it and obtain Bethe equations for periodic states. This proves an earlier proposal for the asymptotic Bethe equations for the su(2|3) dynamic spin chain and for N =4 SYM.

Details

show
hide
Language(s):
 Dates: 2008-10
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 398727
arXiv: hep-th/0511082v4
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Advances in Theoretical and Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 12 (5) Sequence Number: - Start / End Page: 945 - 979 Identifier: ISSN: 1095-0761